MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS
Model Number 1513-16-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that he need to speak to someone with the depuy division.He has a few questions if there is a recall with the product.He had some problems with the product that was on his left leg and it was supposed to last 10-15 years but it only lasted for 2 years (scn).Doi: unknown; dor: unknown; affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthese considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient had a left total knee arthroplasty revision to address dysfunction and pain, due to failed left total knee.The patella was found to be loose (no interface provided) and was revised.Depuy attune knee revision system components were implanted, during this procedure, along with a competitor patella.On (b)(6) 2020, the patient had a left total knee replacement revision to address failed left total knee arthroplasty.The indications for surgery included pain and dysfunction.Medical records from (b)(6) 2020, note the patient has a history of pain following injury.Radiographs were reported, to show subcutaneous emphysema.During the procedure, the surgeon observed, that the femoral component was noted to be grossly loose, no interface provided.The tibial component was noted, to be well fixed and was retained.Depuy components were implanted, during this procedure.On (b)(6) 2022, the patient had a left total knee replacement revision of both components to address failed left total knee arthroplasty.The indications for surgery included, pain and dysfunction.Prior to surgery, the patient had multiple joint aspirations to remove fluid.During the procedure, the surgeon observed, that the tibial tray was noted, to be well fixed and well placed.Therefore, it was retained.The femoral component was revised to convert the replacement to a hinge.The patella component was found to be loose and was revised.No interface provided.Competitor tibial cone, competitor patella, competitor cement and depuy femoral revision components were utilized, during this procedure.

Brand Name
ATUN PRESSFIT STR STEM16X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15198379
Report Number1818910-2022-15515
Device Sequence Number15065737
Product Code JWH
UDI-Device Identifier10603295043676
UDI-Public10603295043676
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-16-110
Device Catalogue Number151316110
Device Lot NumberJ34D72
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer08/26/2022
09/16/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/02/2022
09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 5 CEM; ATTUNE CRS RP INSRT SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATTUNE POS FEM AUG SZ 5 8MM; ATUN FEM SLV M/L 35MM FULL POR; ATUN PRESSFIT STR STEM16X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; STRYKER CEMENT(61911010/RKA172); STRYKER CEMENT(61911010/RKA172); STRYKER PATELLA(66422050/00564437)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale